# SDR ASAA2022090639820

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 51,274 hours, 15,273 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R1 WINDSHIELD OVERHEAT LIGHT REMAINS ILLUMINATED AFTER QRH COOLING PROCEDURES. GROUNDED - YES. REF B737-800 FIM 30-41-TASK 801. WHCU BITE FOUND RH SENSOR FAULT SWAPPED FWD HEAT SENSOR PER FIM 30-41 TASK 812 BITE CHECK GOOD OVERHEAT LIGHT NOT ILLUMINATED.
